Affordable Access

Access to the full text

A priori error analysis of the implicit Euler, spectral discretization of a nonlinear equation for a flow in a partially saturated porous media

Authors
  • Abdellatif, Nahla
  • Bernardi, Christine
  • Touihri, Moncef
  • Yakoubi, Driss
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
May 11, 2017
Volume
9
Issue
1
Pages
1–27
Identifiers
DOI: 10.1515/apam-2016-0084
Source
De Gruyter
Keywords
License
Yellow

Abstract

The aim of this work is the numerical study of a nonlinear equation, which models the water flow in a partially saturated underground porous medium under the surface. We propose a discretization of this equation that combines Euler’s implicit scheme in time and spectral methods in space. We prove optimal error estimates between the continuous and discrete solutions. Some numerical experiments confirm the interest of this approach. We present numerical experiments which are in perfect coherence with the analysis.

Report this publication

Statistics

Seen <100 times